MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL; STOPCOCK, I.V. SET
Catalog Number B33983
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.Investigation summary: two (2) photos were shared by the customer, unable to confirm customer complaint of leaking from the photos provided.Received one (1) used list# b33980, one (1) used list# b33980, 5" (13 cm) appx 0.83 ml smallbore trifuse ext set w/2 clave¿, 2 check valves, 3 clamps (red, yellow, white), luer lock.As received no significant visual damage or anomalies were observed.The sample was tested per specification, and a leak was coming from between the shunt and tapered connection of the trifurcated connector was observed.The bond where the leak was observed was separated and insufficient solvent coverage in the tapered connection of the trifurcated connector was observed.A dhr lot# review could not be conducted because no lot number(s) was/were identified.This complaint can be confirmed.The probable cause is due to insufficient solvent application during assembly process in ensenada.
 
Event or Problem Description
A complaint was received regarding a 6.5" (17 cm) appx 0.59 ml, smallbore bifuse ext set, w/clave¿, check valve, 2 clamps (red, white), that experienced leakage.The report stated that the device is leaking.Sample photos are provided.There was unknown patient involvement and unknown patient harm.
 
Event or Problem Description
Received additional information: the reporter stated that they have defective products that are still on hand.There was unknown delay in therapy reported.The total affected product were 16 cases.
 
Additional Manufacturer Narrative
Additional information in b5.

Brand Name
6.5" (17 CM) APPX 0.59 ML, SMALLBORE BIFUSE EXT SET, W/CLAVE¿, CHECK VALVE, 2 CL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21639159
Report Number9617594-2025-00506
Device Sequence Number12438963
Product Code FMG
UDI-Device Identifier00887709127166
UDI-Public00887709127166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberB33983
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown